Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 380492, 13 pages
http://dx.doi.org/10.1155/2015/380492
Research Article

An Impulsively Controlled Three-Species Prey-Predator Model with Stage Structure and Birth Pulse for Predator

1Key Laboratory of Biologic Resources Protection and Utilization of Hubei Province, Enshi, Hubei 445000, China
2Department of Mathematics, Hubei University for Nationalities, Enshi, Hubei 445000, China

Received 22 April 2015; Accepted 21 June 2015

Academic Editor: Alicia Cordero

Copyright © 2015 Yanyan Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. K. Kar and U. K. Pahari, “Modelling and analysis of a prey-predator system with stage-structure and harvesting,” Nonlinear Analysis: Real World Applications, vol. 8, no. 2, pp. 601–609, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. H. Wang and W. Wang, “The dynamical complexity of a Ivlev-type prey-predator system with impulsive effect,” Chaos, Solitons & Fractals, vol. 38, no. 4, pp. 1168–1176, 2008. View at Publisher · View at Google Scholar · View at Scopus
  3. L. Ling and W. M. Wang, “Dynamics of a Ivlev-type predator-prey system with constant rate harvesting,” Chaos, Solitons & Fractals, vol. 41, no. 4, pp. 2139–2153, 2009. View at Publisher · View at Google Scholar · View at Scopus
  4. W. J. Qin, Z. J. Liu, and Y. P. Chen, “Permanence and global stability of positive periodic solutions of a discrete competitive system,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 830537, 13 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. J. Jiao and Y. L. Liu, “Stability and bifurcation analysis of a delayed Leslie-Gower predator-prey system with nonmonotonic functional response,” Abstract and Applied Analysis, vol. 2013, Article ID 152459, 19 pages, 2013. View at Publisher · View at Google Scholar
  6. A. J. Terry, “Impulsive adult culling of a tropical pest with a stage-structured life cycle,” Nonlinear Analysis: Real World Applications, vol. 11, no. 2, pp. 645–664, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. W. Wang and L. Chen, “A predator-prey system with stage-structure for predator,” Computers & Mathematics with Applications, vol. 33, no. 8, pp. 83–91, 1997. View at Google Scholar · View at Scopus
  8. J. D. Parrish and S. B. Saila, “Interspecific competition, predation and species diversity,” Journal of Theoretical Biology, vol. 27, no. 2, pp. 207–220, 1970. View at Publisher · View at Google Scholar · View at Scopus
  9. L. P. Pedigo, Entomology and Pest Management, Prentice-Hall, Englewood Cliffs, NJ, USA, 1998.
  10. Y. Takeuchi and N. Adachi, “Existence and bifurcation of stable equilibrium in two-prey, one-predator communities,” Bulletin of Mathematical Biology, vol. 45, no. 6, pp. 877–900, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. K. Y. Liu, X. Z. Meng, and L. S. Chen, “A new stage structured predator-prey Gomportz model with time delay and impulsive perturbations on the prey,” Applied Mathematics and Computation, vol. 196, no. 2, pp. 705–719, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. W. G. Aiello and H. I. Freedman, “A time-delay model of single-species growth with stage structure,” Mathematical Biosciences, vol. 101, no. 2, pp. 139–153, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. C.-Y. Huang, Y.-J. Li, and H.-F. Huo, “The dynamics of a stage-structured predator-prey system with impulsive effect and Holling mass defence,” Applied Mathematical Modelling, vol. 36, no. 1, pp. 87–96, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. J. H. Liang, S. Y. Tang, and R. A. Cheke, “An integrated pest management model with delayed responses to pesticide applications and its threshold dynamics,” Nonlinear Analysis. Real World Applications, vol. 13, no. 5, pp. 2352–2374, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. S. Tang and R. A. Cheke, “Models for integrated pest control and their biological implications,” Mathematical Biosciences, vol. 215, no. 1, pp. 115–125, 2008. View at Publisher · View at Google Scholar · View at Scopus
  16. Z. Y. Xiang and X. Y. Song, “Extinction and permanence of a two-prey two-predator system with impulsive on the predator,” Chaos, Solitons & Fractals, vol. 29, no. 5, pp. 1121–1136, 2006. View at Publisher · View at Google Scholar · View at Scopus
  17. M. G. Roberts and R. R. Kao, “The dynamics of an infectious disease in a population with birth pulses,” Mathematical Biosciences, vol. 149, no. 1, pp. 23–36, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. S. Tang and L. Chen, “Density-dependent birth rate, birth pulses and their population dynamic consequences,” Journal of Mathematical Biology, vol. 44, no. 2, pp. 185–199, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.
  20. R. M. May, Theoretical Ecology, Principles and Application, Blackwell, Oxford, UK, 2nd edition, 1981.
  21. V. Lakshmikantham, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.